Search Discussions

Main Content

  • squareroot
    Can anyone share suggestions or experience when stopping Tecfidera?  I am about to run out and having a difficult time getting all of the pieces to cooperate (new insurance, new pharmacy, new authorization, etc.).  The pieces are moving, just not fast enough.  Biogen has been helpful with an emergency supply, but I wonder...

    I cannot find anything online about what to expect when going off of Tecfidera while I wait for the new Rx.  Anyone have experience with this?  Thanks!
  • MS_Navigator_Steph
    Hello squareroot,

    Tecfidera's patient assistance program, Above MS, may be able to assist you with your questions about what to expect if you stop taking Tecfidera. The phone number is 1.800.456.2255.

    If you would like to discuss the issues you are having with your new insurance company, please contact us at 1.800.344.4867 (M-F 7am-5pm MST) to speak with a benefits' specialist.

    Best,
    MS Navigator Stephanie
  • klg-123
    I had the SAME problems this past week getting the insurance company and the pharmacy to cooperate with a new/renewed prescription for Tecfidera! I was almost out and in a panic. I finally called my neurologist's office. One secretary was rude - she said they sent everything last week. I asked if she could send it again because the pharmacy didn't have what they needed and she just repeated that it was sent last week and basically hung up on me. I wasn't giving up, so  I called again and got my doctor's personal secretary and she was a tremendous help in getting it all sorted out for me. It was all fixed and meds were delivered within 48 hours. She also let me know they keep samples on hand, just in case my medicine did not arrive on time. Maybe you could call your doctor and see if they can move things along faster? Or get you samples if needed? (I see Biogen helped you out, which is great.) Honestly, I am very stubborn and i just keep calling whoever I can until someone helps me. I know not everyone has the time and/or patience, but I find that if I don't, I never get anywhere.
    Last year, I had a rough time starting Tecfidera. I had to stop for a week and restart. I was restarted on 120mg 2x/day (the starter dose) for 1 week, 120mg in the morning and 240mg in the evening for 2 weeks, and full 240 2x/day the 4th week.
    From what I understand, this is not a medicine that stays in your system for days or weeks, so if you restart it, I believe you would be restarting all over again. Don't quote me on that, but that is what I was told when I had to restart last year. If that is true, the side effects may start all over again...I would definitely ask the doctor, though - this was just my experience. However, because they restarted me on a slower titration, I didn't have any issues the second time around. I had mild stomach upset and some flushing, but nothing like the first time I tried.

    Best of luck to you in the "red tape" fight!!! I definitely feel for you!!!
     
  • danukof
    This thing has very severe side effects on different organs of human. on different organs of human. I have found some of them on cheap essay service and I have also found some remedies of it.
  • maisieacton10

    After 6 months of trying, I have been given the OK to stop my beloved (said through gritted teeth) Tecfidera. I know for some people it's awesome but for me it hasn't. Anyway, I can stop them as of now. Has as anyone got any advice on how to stop it? I was thinking of going on to half dose for a week. Or has anyone just gone cold turkey on them?

    cheap assignment writing help uk